Journal of the Mathematical Society of Japan

Nonlinear semigroups and evolution equations

Tosio KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 19, Number 4 (1967), 508-520.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478322

Digital Object Identifier
doi:10.2969/jmsj/01940508

Mathematical Reviews number (MathSciNet)
MR0226230

Zentralblatt MATH identifier
0163.38303

Subjects
Primary: 35.95
Secondary: 46.00

Citation

KATO, Tosio. Nonlinear semigroups and evolution equations. J. Math. Soc. Japan 19 (1967), no. 4, 508--520. doi:10.2969/jmsj/01940508. https://projecteuclid.org/euclid.jmsj/1260478322.


Export citation